I was on fluoxetine for years and I can't remember having any side effects when first taking them. Iv been off for a year but am now back to feeling anxious and low so iv been perscibed fluoxetine again by my doc. I'm was wondering will I have bad side effects this time when taking them? Or will I feel the same as before? Hearing all these stories has got me scared to take them again.
You may feel some side effects in the beginning, but these are usually transient and subside within the first couple of weeks. If the doctor is starting you on a low dose, you will probably do well as before. If you have any problems, you may experience some nausea, headache, diarrhea and slightly heightened anxiety in the beginning, but again this will subside.
Shell84; I am with Laurie on this one If you start out thinking like this you well feel more anxiety, Most of us that start these medications at the very worse have some side effects for just a short time one to two weeks and then they go away. But the anxiety for most is not too bad after that You must remember Prozac and meds like it not only work for our moods but for the Anxiety too. Try and talk to your doctor also about your concern about the anxiety increase but in the long run, you should just be fine. Chuck1957
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have been on fluoxetine for 5 weeks, 20mg for 4 weeks and 40mg now for a week, I feel less anxious,?
Posted 14 Dec 2015 • 2 answers
Posted 31 Aug 2016 • 0 answers
Posted 18 Jan 2017 • 5 answers
Posted 12 Mar 2018 • 3 answers
Posted 16 Mar 2018 • 0 answers